# SDR UIEA2019062604578

- Difficulty date: June 25, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,125 hours, 22,963 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Exhaust Valve
- Part number: 3209953
- Part serial: 532
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FWD EQUIP OVHT ADVISORY MESSAGE ON CLIMB OUT. FOLLOWED QRH PROCEDURES.( TRANSFERRED TO MDDR 113748 PER MEL 21-58-01-01, CAT "C", DUE 06-JUL-19.  LP 818862 - 2: REMOVED AND REPLACED OVERBOARD EXHAUST VALVE IAW AMM 21-58-05. OPS CHECK GOOD. MCC WAS NOTIFIED AND PLACARD REMOVED.  LP 818862 - 3: REF LP 818862 ITEM #2. THIS CLEARS MDDR 113748.    )
